MathSciNet Relay Station
MathSciNet bibliographic data
MR2746378 35K91 (35B41 35K20 35R09 37L30 45K05 80A20)
Chekroun, Mickaël D.; Di Plinio, Francesco; Glatt-Holtz, Nathan E.; Pata, Vittorino Asymptotics of the Coleman-Gurtin model. Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 2, 351–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement